Protection of Business Enterprise in the Americas
Bibliographic Data
| ID | 9760775 |
|---|---|
| Authors | William S Culbertson (Department of Economics and member of the executive faculty of the School of Foreign Service of Georgetown University, corresponding author) |
| Year | 1939 |
| Volume | 204 |
| Issue | 1 |
| Pages | 169-174 |
| Publication date | 1939-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271623920400125 |
| OpenAlex | W1999084816 |
| Language | EN |
| Highly cited | No |
|---|